# SDR AALA960833

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 11175008
- Condition: Corroded
- Location: Bs 894-999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM AT LBL 33 HAD CORROSION AT TWO LOCATIONS BEYOND SRM LIMITS.  REPAIRED PER MRB NBR 767-1229.  (M)
